Acne, Weight Gain, Depression: My Contraceptive Pill Horror Story Part 2


First part:

Video credits to Jilicious Journey YouTube channel





  • Your reaction?
    Angry Angry
    0
    Angry
    Lol Lol
    0
    Lol
    Love It! Love It!
    0
    Love It!
    Nice Nice
    0
    Nice
    Now I Know Now I Know
    0
    Now I Know
    Sad Sad
    0
    Sad
    Surprised Surprised
    0
    Surprised
    Wow! Wow!
    0
    Wow!
    WTF WTF
    0
    WTF

    Acne, Weight Gain, Depression: My Contraceptive Pill Horror Story Part 2

    Comments 10

    1. When I stopped taking the contraceptive pill after nearly 10 years of taking it, maybe 3 months later my skin broke out like crazy, A lot of little pimples on my forehead and also a few on the chin which really hurt. It took a whole year untill it got better. Thats just how long it takes. But it WILL get better….the body just needs time to heal and to balance out. Liked your video 🙂

    2. Danke für das tolle Video! Ich nehme seit 3 Monaten eine Hormonpille damit ich meine Tage wieder bekomme. Bin seit dem müde und hab dauernt kopfweh. Hab genau da auch angefangen mit high carb vegan. Meine Tage sind zwar gekommen aber naja jetzt hab ich angst dass wenn ich sie absetze was schlimmes in meinem körper passiert.. bzw dass schon was passiert ist 🙁

    3. Danke für diese Videos!! Ich wette, dass das vielen hilft und vielleicht auch die Augen öffnet.
      Ich habe die Pille nie genommen. Meine Periode ist aber sehr unregelmäßig und mein Testosteron ist erhöht. Dies hängt wahrscheinlich miteinander zusammen und meine Ärztin meinte, dass die Pille dagegen helfen kann. Aber ich sehe es nicht ein, deswegen die Pille zu nehmen. Vielleicht relativiert sich das von alleine noch. 

    Leave a Reply

    Your email address will not be published. Required fields are marked *

    log in

    reset password

    Back to
    log in